Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3



Terbinafine-induced acute generalized exanthematous pustulosis

Sharadashri Rao, Kuladeepa Ananda Vaidya, Manjunath Hulmani.

Abstract
Acute generalized exanthematous pustulosis (AGEP) is a diffuse pustular disorder, a member of the “neutrophilic dermatoses.” Histologically, it is represented by the presence of vasculitis, linked with nonfollicular subcorneal pustules. Majority of cases is related to medication administration. In this article, we are reporting a case of AGEP caused by terbinafine, an antifungal agent.

Key words: Terbinafine, pustules, antifungal, dermatoses



Share this Article


Advertisement
Journal of Interdisciplinary Histopathology

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.
Scopemed Buttons